# SDR SWAA2025121935047

- Difficulty date: November 14, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 56,039 hours, 29,466 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAI INSPECTION: CRACKED FLOORBEAM LOCATED IN FLOOR STRUCTURE BS 540 BETWEEN BL 0 - RBL 24.75.  REPLACED THE FLOORBEAM IAW SRM 51-10-02, ITEM 9, SRM 51-40-02, AND DWG 143A0060, SHEET 51, REV-.
